There should be pain right??

Last night I went out with my fam to an amusement park.

While waiting in line I felt my stomach get painfully bloated and then like if a ballon got popped ( I felt the PoP and also saw my stomach descend and deflate) my stomach felt sore for a bit then it went away after expelling a bit of gas (tmi sorry)

Right now I woke up with severe body shivering. Like really bad.

Could something have ruptured in there and this is my bodies way of telling me my body is going through an infection??

Or would I be in a lot of pain for that?

Also before all that I went to the bathroom my pee was pink, which had me nervous but it was only one time. I also had a vitamin b12 shot and the color of it was red I just thought it was from that??

Horrible night I had a couple of anxiety attacks tonight while I was there but maybe because of all the people there I was able to reign it in quick

Or could I be getting sick it was cold and at times It was raining :(

Last edited by

3 Replies

oldestnewest
  • That stomach stuff has happened to me off and on for over a decade when my anxiety issues first started...it isn't anything to worry about. What happens is when you're anxious, you sometimes swallow air and it just bloats the stomach. Sometimes it can be painful when that has decides to move around or release! And it makes my stomach visibly deflate ALL THE TIME. My Mom would (and still does) just laughs at me and says I'm full of hot air, haha! That amusement helps with my anxiety over it. :-)

    As for the urine, if you had a B-12 shot that had red dye in it and then you peed pink only the one time (I'm assuming it was after the shot), then that makes sense that it would be the red dye from the shot. (Unless you're trying to start your period). In time's past when I've had a UTI, to help with the pain, they usually give medicine that purposely changed the color of your urine--usually blue or orange lol. Anywho, it's the same type of mechanism. If it really bothers you though, you can always call the doctor office back that administered the shot and just ask if it is normal for it to turn your urine pink. (Just don't Google it! Google ALWAYS makes my anxiety worse.)

    Hope this helps!!

    Misty

  • Thank you misty,

    I'm having a rough time with my hypochondria :(

    How have you been?

  • You're welcome! I'm so sorry! I understand! You already know I've been struggling with my hypochondria as well. I am doing okay. I make progress, backslide, make progress lol. At this point, I realize I need to do something about this because I can't keep living life like this--trying to rely on my faith like I used to. Somehow, I got my focus off that and it transferred to hypochondria and fear. I hope you get yours under control soon too!! It isn't any way to live life, that's for sure.

You may also like...